# SDR GLBA2003081

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,193 hours, 17,100 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT DUCT LEAK LIGHT ILLUM AT 6000 FT.  REPAIRED WIRING AT 50345 AND 50319, PERFORMED GROUND RUN CK ON RIGHT PACK, OPS CK AND LEAK CK GOOD.
